MAUDE Adverse Event Report: DEPUY MITEK LLC US INTERMEDIARY TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US INTERMEDIARY TUBESET 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Model Number 281103
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that the blue cap of the fms fluid management system intermediary tubing without one-way valve was off.During in-house engineering evaluation, it was determined that the ¿female vented cap blue¿ was detached from the tip on the device.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.The package was unopened.It was observed that the ¿female vented cap blue¿ was detached from the tip.The external packaging did not present any anomalies.A manufacturing record evaluation was performed for the finished device number: 3001981 , and no non-conformances were identified.Based on the condition of the device received, this complaint can be confirmed.A manufacturing investigation will be performed; the process was reviewed, and it was found that the work instructions for part numbers 284610, 281103, where the blue vented cap (p3101312) is used, does not instruct the operator to screw in the cap to the blue male luer-lock p3101369.Although instructions are vague, it is generally understood by operators that the cap must be screwed onto the luer, and therefore only one loose cap was discovered for lot 3001981.The corrective actions are a quality alert was posted on the production floor and training was performed with operators.Ppcr 22-0279 was generated to update work instructions for part numbers 284610 and 281103 to instruct operators to screw the blue cap (p3101312) onto the blue male luer lock (p3101369).As agreed, a nonconformance record was created to document the root cause and identify a corrective and/or preventive action plan.The manufacturer will continue to manufacture the product under the rigorous requirements of our certified quality management system.At this point in time, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
INTERMEDIARY TUBESET 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key14547549
Report Number1221934-2022-01523
Device Sequence Number4957072
Product Code HRX
UDI-Device Identifier10886705015764
UDI-Public10886705015764
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2023
Device Model Number281103
Device Catalogue Number281103
Device Lot Number3001981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown